# SDR TRAX200800928

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 1 LOW PRESS CAUTION MESSAGE IN FLIGHT.  FLT 4258,4391 CX-(EMERGENCY DECLARED).  REMOVED AND REPLACED HOSE ASSY NR 1 FOR RESERVOIR PRESS AND HOSE ASSY FOR AC PUMP SUCTION, OPS CHECK GOOD AT THIS TIME.  WORK DONE IAW AMM 29-10-00 (SDR CLOSED).  (A)
